The asymptotic structures of an EB estimator of the parameter for continuous one-parameter exponential family (Chinese)

Gao, Jiti, Chen, Guijing . Chinese Annals of Mathematics Series A 1990. 11 :779-788

Locate this article in:

Bibtex

@article{CIS-92192,
  Author = {Gao, Jiti and Chen, Guijing},
  Title = {The asymptotic structures of an EB estimator of the parameter for continuous one-parameter exponential family (Chinese)},
  Journal = {Chinese Annals of Mathematics Series A},
  Volume = {11},
  Year = {1990},
  Pages = {779--788},
  Keywords = {Empirical Bayes}
}

Similar articles